Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 152, NWS Tulsa, OK

May 29, 2016Osage County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 29, 2016, 2:56 PM CDT for Osage County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2016, 2:56 PM CDT (19:56 UTC)
Expired
May 29, 2016, 3:33 PM CDT
In force
37 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Osage County, OK

The radar

The Tulsa radar (KINX), 104 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1734 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1734 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
907 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted.

395 
WUUS54 KTSA 291956
SVRTSA
OKC113-292045-
/O.NEW.KTSA.SV.W.0152.160529T1956Z-160529T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
256 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL OSAGE COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 345 PM CDT

* AT 256 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 2 MILES EAST OF FAIRFAX TO 5 MILES NORTH OF
  BLACKBURN...MOVING EAST AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HOMINY...                         FAIRFAX...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3667 9657 3640 9639 3641 9662 3642 9662
      3643 9664 3642 9669 3644 9671 3646 9672
      3648 9670 3650 9672 3654 9673 3656 9675
      3661 9677
TIME...MOT...LOC 1956Z 273DEG 6KT 3657 9666 3646 9658 

HAIL...1.25IN
WIND...60MPH
 
$$
3 follow-up statements
785 
WWUS54 KTSA 292015
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
315 PM CDT SUN MAY 29 2016

OKC113-292045-
/O.CON.KTSA.SV.W.0152.000000T0000Z-160529T2045Z/
OSAGE OK-
315 PM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR CENTRAL OSAGE COUNTY...

AT 315 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF FAIRFAX TO 5 MILES SOUTHEAST OF
RALSTON...AND ARE NEARLY STATIONARY.
 
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
HOMINY...                         FAIRFAX...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.

&&

LAT...LON 3667 9657 3640 9639 3641 9662 3642 9662
      3643 9664 3642 9669 3644 9671 3646 9672
      3648 9670 3650 9672 3654 9673 3656 9675
      3661 9677
TIME...MOT...LOC 2015Z 082DEG 4KT 3658 9666 3645 9665 

HAIL...1.25IN
WIND...60MPH
 
$$
819 
WWUS54 KTSA 292028
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
328 PM CDT SUN MAY 29 2016

OKC113-292045-
/O.CON.KTSA.SV.W.0152.000000T0000Z-160529T2045Z/
OSAGE OK-
328 PM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR CENTRAL OSAGE COUNTY...

AT 327 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF BURBANK TO 9 MILES EAST OF
FAIRFAX...MOVING NORTH AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAIRFAX...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.

&&

LAT...LON 3667 9657 3646 9643 3641 9662 3642 9662
      3643 9664 3642 9669 3644 9671 3646 9672
      3648 9670 3650 9672 3654 9673 3656 9675
      3661 9677
TIME...MOT...LOC 2027Z 171DEG 9KT 3664 9668 3652 9655 

HAIL...1.00IN
WIND...60MPH
 
$$
378 
WWUS54 KTSA 292033
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
333 PM CDT SUN MAY 29 2016

OKC113-292043-
/O.CAN.KTSA.SV.W.0152.000000T0000Z-160529T2045Z/
OSAGE OK-
333 PM CDT SUN MAY 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OSAGE COUNTY IS
CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
TULSA.

LAT...LON 3667 9657 3646 9643 3641 9662 3642 9662
      3643 9664 3642 9669 3644 9671 3646 9672
      3648 9670 3650 9672 3654 9673 3656 9675
      3661 9677
TIME...MOT...LOC 2032Z 273DEG 6KT 3664 9667 3652 9654 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 2:20 PM CDT, 36 minutes earlier.

Area forecast discussion, May 29, 2:20 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
220 PM CDT SUN MAY 29 2016

.DISCUSSION...
Strong heating/instability has developed across portions of
northeast Oklahoma this afternoon where scattered strong
thunderstorms have developed. Deep layer shear remains minimal at
best but a few pulse storms could produce marginally severe
hail/damaging winds through the afternoon hours. Storms
developing well west of the area this afternoon will likely remain
so with only a slight chance for thunderstorms overnight.

Unsettled weather pattern will continue for the next several days
as several upper waves traverse the area with a moist/unstable
air-mass in place. Stronger upper disturbance shifts into the
southern plains Tuesday night into Wednesday with widespread
showers/thunderstorms likely along/ahead of approaching cold
front. Locally heavy rainfall will be possible which could lead to
some localized flash flooding.

Models have trended a little slower with speed/progression of
cold front, which is now forecast to stall near the ARKLATX
region Thursday into Friday. Shower/thunderstorm chances will
likely persist across portions of southeast Oklahoma and west-
central Arkansas during this time as a developing upper low moves
into northern/central Texas. Exact track of upper low will
determine how quickly precipitation shifts south of the region
by the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   66  83  67  82 /  20  30  30  60
FSM   66  85  66  85 /  20  30  30  40
MLC   64  84  66  84 /  20  30  30  50
BVO   62  82  64  81 /  20  30  30  60
FYV   60  82  61  81 /  20  30  30  40
BYV   62  82  63  81 /  20  30  30  40
MKO   64  82  63  83 /  20  30  30  60
MIO   62  84  64  83 /  20  30  30  60
F10   65  82  65  83 /  20  30  30  60
HHW   66  85  66  83 /  20  30  20  30

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

SHORT TERM...20
LONG TERM....12
Hazardous weather outlook, May 29, 11:25 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1125 AM CDT SUN MAY 29 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1125 AM CDT SUN MAY 29 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP INTO
THE AFTERNOON HOURS AS AN UPPER LEVEL DISTURBANCE MOVES
NORTHEASTWARD ACROSS THE REGION. INCREASINGLY UNSTABLE CONDITIONS
ACROSS EASTERN OKLAHOMA WILL SUPPORT A LIMITED POTENTIAL FOR
LARGE HAIL AND GUSTY WINDS...ALTHOUGH RELATIVELY WEAK UPPER LEVEL
SHEAR WILL BE A LIMITING FACTOR.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST FOR THE EARLY TO
MIDDLE PORTION OF THE WEEK BEFORE A MORE DEFINED UPPER LEVEL LOW
PRESSURE SYSTEM IS FORECAST TO MOVE THROUGH THE PLAINS. LATE
TUESDAY INTO WEDNESDAY SHOULD HAVE THE HIGHEST THUNDERSTORM
CHANCES AND SEVERE WEATHER POTENTIAL AS THE UPPER LOW APPROACHES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 29, 11:18 AM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1118 AM CDT SUN MAY 29 2016

OKZ054-291700-
OSAGE OK-
1118 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OSAGE COUNTY UNTIL
NOON CDT...

AT 1117 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
PEARSONIA...MOVING NORTH AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL OSAGE
COUNTY.

LAT...LON 3700 9632 3680 9639 3681 9651 3700 9651
TIME...MOT...LOC 1617Z 190DEG 14KT 3687 9645
Special weather statement, May 29, 11:29 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1129 AM CDT SUN MAY 29 2016

OKZ064-066-291700-
CREEK OK-OKMULGEE OK-
1129 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKMULGEE AND
SOUTHEASTERN CREEK COUNTIES UNTIL NOON CDT...

AT 1129 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF SLICK...MOVING NORTHEAST AT 20 MPH.

PEA SIZE HAIL AND WINDS TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MOUNDS...                         SLICK...

LAT...LON 3595 9618 3588 9606 3572 9619 3576 9627
TIME...MOT...LOC 1629Z 208DEG 17KT 3580 9620
Special weather statement, May 29, 12:05 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1205 PM CDT SUN MAY 29 2016

OKZ054-055-291745-
WASHINGTON OK-OSAGE OK-
1205 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE AND
NORTHWESTERN WASHINGTON COUNTIES UNTIL 1245 PM CDT...

AT 1205 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF ELGIN TO 3 MILES EAST OF BIGHEART.
MOVEMENT WAS NORTHEAST AT 15 MPH.

PEA TO DIME SIZE HAIL AND WINDS TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
ELGIN...                          HULAH...
BIGHEART...                       WAH SHA SHE STATE PARK...

LAT...LON 3700 9589 3679 9615 3700 9647
TIME...MOT...LOC 1705Z 237DEG 14KT 3701 9638 3686 9615
Special weather statement, May 29, 1:46 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
146 PM CDT SUN MAY 29 2016

OKZ054-291930-
OSAGE OK-
146 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE COUNTY UNTIL 230 PM
CDT...

AT 146 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF HOMINY...MOVING NORTH AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA...                       HOMINY...
WYNONA...                         PERSHING...
NELAGONEY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3638 9634 3642 9656 3672 9653 3666 9617
TIME...MOT...LOC 1846Z 193DEG 13KT 3647 9643
Special weather statement, May 29, 2:07 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
207 PM CDT SUN MAY 29 2016

OKZ060-061-291945-
ROGERS OK-TULSA OK-
207 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS AND
NORTHEASTERN TULSA COUNTIES UNTIL 245 PM CDT...

AT 207 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
CATOOSA...MOVING NORTH AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
NORTHEASTERN TULSA...             CLAREMORE...
OWASSO...                         CATOOSA...
COLLINSVILLE...                   VERDIGRIS...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 231 AND 250.

LAT...LON 3635 9554 3616 9567 3616 9576 3613 9576
      3615 9586 3641 9586
TIME...MOT...LOC 1907Z 193DEG 13KT 3620 9577
Special weather statement, May 29, 2:20 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
220 PM CDT SUN MAY 29 2016

OKZ054-292000-
OSAGE OK-
220 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE COUNTY UNTIL 300 PM
CDT...

AT 219 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED ALONG
A LINE EXTENDING FROM 10 MILES EAST OF FAIRFAX TO 7 MILES NORTHEAST
OF BLACKBURN. MOVEMENT WAS NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA...                       WYNONA...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3681 9629 3644 9629 3642 9661 3660 9661
TIME...MOT...LOC 1919Z 229DEG 8KT 3655 9652 3647 9654

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 4:44 AM CDTSpecial Weather StatementTSAPittsburg46 min
May 29, 5:32 AM CDTSpecial Weather StatementTSAPittsburg43 min
May 29, 6:06 AM CDTSpecial Weather StatementTSALatimer39 min
May 29, 6:43 AM CDTSpecial Weather StatementTSAOkfuskee47 min
May 29, 11:18 AM CDTSpecial Weather StatementTSAOsage42 min
May 29, 11:29 AM CDTSpecial Weather StatementTSACreek31 min
May 29, 1:46 PM CDTSpecial Weather StatementTSAOsage44 min
May 29, 2:07 PM CDTSpecial Weather StatementTSARogers38 min
May 29, 2:20 PM CDTSpecial Weather StatementTSAOsage40 min
May 29, 2:25 PM CDTSevere Thunderstorm WarningTSAOsage35 min
May 29, 2:53 PM CDTFlash Flood WarningTSAOsage3 hr
May 29, 3:06 PM CDTSpecial Weather StatementTSAOsage39 min
May 29, 3:23 PM CDTSpecial Weather StatementTSAWashington37 min
May 29, 3:36 PM CDTSpecial Weather StatementTSAOsage24 min
May 29, 3:41 PM CDTSpecial Weather StatementTSATulsa34 min
May 29, 3:45 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa30 min
May 29, 4:06 PM CDTSpecial Weather StatementTSAWashington24 min
May 29, 4:13 PM CDTSevere Thunderstorm WarningTSAOsage32 min
May 29, 4:20 PM CDTAreal Flood AdvisoryTSAOsage3 hr
May 29, 4:28 PM CDTSpecial Weather StatementTSAWashington32 min
May 29, 4:49 PM CDTSpecial Weather StatementTSALeFlore26 min
May 29, 4:55 PM CDTSpecial Weather StatementTSAMayes35 min
May 29, 4:58 PM CDTSpecial Weather StatementTSAWashington32 min
May 29, 5:01 PM CDTSevere Thunderstorm WarningTSAMayes29 min
May 29, 5:11 PM CDTSpecial Weather StatementTSAWashington34 min
May 29, 5:22 PM CDTSpecial Weather StatementTSAWagoner23 min
May 29, 5:24 PM CDTSevere Thunderstorm WarningTSAMayes14 min
May 29, 5:41 PM CDTSpecial Weather StatementTSAMayes34 min
May 29, 5:45 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner30 min
May 29, 5:49 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes26 min
May 29, 5:53 PM CDTSpecial Weather StatementTSAMayes37 min
May 29, 6:01 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes29 min
May 29, 6:14 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner31 min
May 29, 6:21 PM CDTAreal Flood AdvisoryTSARogers, Tulsa, Wagoner3 hr
May 29, 6:27 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes33 min
May 29, 6:29 PM CDTAreal Flood AdvisoryTSACherokee, Mayes3 hr
May 29, 6:43 PM CDTSpecial Weather StatementTSARogers32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.